MAUDE Adverse Event Report: AVANOS MEDICAL, INC. NEOMED*; TUBE, FEEDING

AVANOS MEDICAL, INC. NEOMED*; TUBE, FEEDING
Model Number PFTM8.0P-EO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient has an 8fr avanos neomed feeding tube.The cap to close off the tube when not in use is unable to close fully.When the cap is activated, it pops back open.

Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16688827
Report Number16688827
Device Sequence Number7454451
Product Code FPD
UDI-Device Identifier00350770002354
UDI-Public(01)00350770002354
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2023
Report Date (Section F) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFTM8.0P-EO
Device Catalogue NumberPFTM8.0P-EO
Device Lot NumberTY220329
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight13 KG
Date Report Sent to FDA03/15/2023